# SDR 2006UALA00234

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65C364922
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MLG BEAM O/B ATTACH FITTING WAS FOUND CRACKED AT HOLE D.  RIGHT MAIN LANDING GEAR SUPPORT BEAM FITTING REPLACED PER JIC 4S127.  RELATED TO AD 2005-18-08.  COA 930022 SIGNED OFF TO RECORD TERMINATING ACTION FOR AD.
